MathSciNet Relay Station
MathSciNet bibliographic data
MR1370849 (97c:60233) 60K35 (65C05)
Bossy, Mireille; Talay, Denis A stochastic particle method for the McKean-Vlasov and the Burgers equation. Math. Comp. 66 (1997), no. 217, 157–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement